# SDR QXEA9700555

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 89372601
- Condition: Empty
- Location: Nr 2 Engine
- Part time: 618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - NR 2 ENGINE FIRE BOTTLE AT ZERO PSI.  REPLACED NR 2 ENGINE FIRE BOTTLE, TESTED GOOD.
